# SDR TWRA9708

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Mis Manufactured
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-SERVICE, FOUND FOLLOWING DISCREPANCIES, AFT PRESSURE BULKHEAD AT BS 2360, LOWER 'Y' CHORD AT 0 BL TO RBL 10 HAS SHORT EDGE DISTANCE AT FASTENER HOLES .  REPAIRED AS PER EA 47-5383-12-A0119, S/B 747-53-2275 REV 4.  (M)
